Jump to content

Search the Community

Showing results for tags 'stomach ache'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hi all, I'm new to this community and I don't know where else to turn to. I was on Paxil (30mg) for over a year mostly for anxiety and secondary for depression. It worked for a little bit (first 6 months or so) then just became the norm and didn't do much for me at all but make me feel numb and uninterested in things. 2-3 weeks ago I decided to stop taking it completely (I know...cold turkey is bad) and the first week was a little alright, just felt like I was tunnel visioned big time and didn't know what was going on around me at all and I'd get emotional mood swings. Then came the 2nd/3rd week I don't have the tunnel vision anymore (as of late anyways), but I started getting really bad stomach aches/cramps and rarely an appetite for food at all. I always wake up in the morning everyday since then with a stomach ache and a little bit of nausea along with shivers and just feeling plainly cold. I was wondering if there is anything I can do or take to get my appetite back and stop the cramps/nausea from happening every morning/into the afternoon. I'd ask my doctor but she doesn't really understand this I believe and it's really hard to contact her and takes forever to see her as it is.... any help would be appreciated, thanks George~ Edit: actually debating to get back on it just to stop this crap but I really dont want to...go back.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy